# SDR 4VAA2023053023003

- Difficulty date: May 23, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N505JA
- Make and model: Saab 2000SAAB
- Aircraft serial: 005
- Aircraft time: 35,307 hours, 34,885 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

THE CREW REPORTED THAT AFTER TAKE OFF THEY RECEIVED A GEAR FAULT CAUTION MESSAGE UPON RETRACTING THE LANDING GEAR. THEY RETURNED TO FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A STICKING LEFT-HAND UPLOCK SWITCH. THE SWITCH WAS CLEANED AND LANDING GEAR SWINGS PERFORMED WITH NO FURTHER DEFECTS NOTED.
